# SDR AALA202401307211

- Difficulty date: December 5, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 55,844 hours, 38,308 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: D5725916200100
- Condition: Corroded
- Location: Ws 70-141
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET / JACK FITTING AREA UPPER AND LOWER SURFACES BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2 AND 3. REPAIRED LANDING GEAR RETRACTION ACTUATOR ATTACHMENT BRACKET / JACK FITTING PER SRM 57-26-13-300-025.
